Arkiv för Matematik

  • Ark. Mat.
  • Volume 5, Number 3-4 (1964), 317-325.

On the probabilities that a random walk is negative

Bengt Rosén

Full-text: Open access

Article information

Source
Ark. Mat., Volume 5, Number 3-4 (1964), 317-325.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893452

Digital Object Identifier
doi:10.1007/BF02591132

Mathematical Reviews number (MathSciNet)
MR219147

Zentralblatt MATH identifier
0127.09303

Rights
1965 © Swets & Zeitlinger B.V.

Citation

Rosén, Bengt. On the probabilities that a random walk is negative. Ark. Mat. 5 (1964), no. 3-4, 317--325. doi:10.1007/BF02591132. https://projecteuclid.org/euclid.afm/1485893452


Export citation

References

  • Hardy, G. H., Divergent Series, Oxford, 1949.
  • Rosén, B., On the asymptotic distribution of sums independent identically distributed random variables. Arkiv Matematik 4, 323–332 (1961).
  • Spitzer, F., A combinatorial lemma and ist application to probability theory. Trans. of the Amer. Math. Soc. 82, 323–339 (1956).